RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 49, Issue 1  


Boolean classes of Turing reductions
V. K. Bulitko
3
On the local residue and the intersection form on the vanishing cohomology
A. N. Varchenko
32
Singular integral equations and the Riemann boundary value problem with infinite index in the space $L_p(\Gamma,\omega)$
S. M. Grudskii
55
Asymptotic properties of some classes of generalized functions
Yu. N. Drozhzhinov, B. I. Zavialov
81
An abstract scheme for the method of variations and necessary conditions for an extremum
V. I. Kazimirov, V. I. Plotnikov, I. M. Starobinets
141
Scattering of a plane wave by a cylindrical surface with a long perturbation
M. V. Fedoryuk
160
On the algebraic irreducibility of the set of linear differential equations
V. Kh. Salikhov
194
$JW$-factors and antiautomorphisms of von Neumann algebras
Sh. A. Ayupov
211
On bundles of collineations and null-systems of projective spaces
V. N. Alekseev
221
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019